# SDR DALA2022080105275

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 SEVERAL CRACKS FOUND IN PRESSURE DECK MEMBRANE UPPER SURFACE CENTER WING BOX AT FR36 15 HOLE LOCATIONS ON RHS AND 8 HOLE LOCATIONS ON THE LHS. CORRECTIVE ACTION: COMPLIED WITH ERA 600326-14AD. (2342717)
